Alert archive / Pennsylvania / Wind Advisories in 2022

Wind Advisory 3, NWS State College, PA

February 18, 202233 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Feb 18, 2022, 2:47 PM EST for 33 counties in Pennsylvania. It took effect at Feb 19, 2022, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2022, 2:47 PM EST (19:47 UTC)
In effect from
Feb 19, 2022, 4:00 AM EST
Expired
Feb 19, 2022, 7:00 PM EST
In force
15 hr
Issued by
NWS State College, PA
All 33 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA

The radar

The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -215 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
-215 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

312 
WWUS71 KCTP 181947
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
247 PM EST Fri Feb 18 2022

PAZ004>006-010-011-017-024-033-190800-
/O.NEW.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset
247 PM EST Fri Feb 18 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...From 4 AM to 7 PM EST Saturday. Dangerous snow squalls
  with high wind gusts are most likely during the early morning,
  while the strongest wind gusts will occur during the late
  morning into the early evening. 

* IMPACTS...Poor travel conditions due to blowing snow. The wind 
  could blow around unsecured objects. Tree limbs could be blown 
  down and a few power outages may result.

* ADDITIONAL DETAILS...Snow and perhaps dangerous snow squalls
  will occur in the early morning hours. Light snow showers are
  also expected to return after noon. Blowing snow and reduced 
  visibility can be expected during and after snowfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-190800-
/O.NEW.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Renovo, Philipsburg, State College, 
Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
247 PM EST Fri Feb 18 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 9 AM to 7 PM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing snow will reduce visibility and cause poor travel
  conditions during and after snowfall. 

* ADDITIONAL DETAILS...Snow showers are expected and dangerous 
  snow squalls are also possible, mainly north and west of 
  Interstate 81. Blowing snow and reduced visibility can be 
  expected during and after snowfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
3 follow-up statements
742 
WWUS71 KCTP 190350
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1050 PM EST Fri Feb 18 2022

PAZ004>006-010-011-017-024-033-191600-
/O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset
1050 PM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...The strongest winds will be from late morning through
  late afternoon. 

* IMPACTS...The wind could blow around unsecured objects. Tree
  limbs could be blown down, causing isolated outages. 

* ADDITIONAL DETAILS...Snow showers and squalls will produce
  around an inch of accumulation during the morning hours. Strong
  winds will then cause areas of blowing snow to linger into the 
  afternoon, possibly resulting in lingering travel issues. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-191600-
/O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Renovo, Philipsburg, State College, 
Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
1050 PM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 9 AM to 7 PM EST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down, resulting in isolated power outages. 
 
* ADDITIONAL DETAILS...Snow showers and squalls will move through
  the area during the late morning and early afternoon, possibly
  resulting in hazardous travel conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
770 
WWUS71 KCTP 190355
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1055 PM EST Fri Feb 18 2022

PAZ004>006-010-011-017-024-033-191600-
/O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset
1055 PM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Warren, McKean, Potter, Elk, Cameron, Clearfield, 
  Cambria and Somerset Counties.

* WHEN...The strongest winds will be from late morning through 
  late afternoon.

* IMPACTS...The wind could blow around unsecured objects. Tree 
  limbs could be blown down, causing isolated outages.

* ADDITIONAL DETAILS...Snow showers and squalls will produce 
  around an inch of accumulation during the morning hours. 
  Strong winds will then cause areas of blowing snow to linger 
  into the afternoon, possibly resulting in lingering travel 
  issues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-191600-
/O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Renovo, Philipsburg, State College, 
Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
1055 PM EST Fri Feb 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 9 AM to 7 PM EST Saturday. The strongest winds will
  occur during the afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down, resulting in isolated power 
  outages.

* ADDITIONAL DETAILS...Snow showers and squalls will move 
  through the area during the late morning and early afternoon, 
  possibly resulting in hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
189 
WWUS71 KCTP 190847
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
347 AM EST Sat Feb 19 2022

PAZ004>006-010-011-017-024-033-200000-
/O.CON.KCTP.WI.Y.0003.220219T0900Z-220220T0000Z/
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset
347 AM EST Sat Feb 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Cambria, Clearfield, Somerset, Elk, Cameron, McKean, 
  Warren and Potter Counties.

* WHEN...Until 7 PM this evening. The strongest winds will occur 
  from late morning through late afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-200000-
/O.CON.KCTP.WI.Y.0003.220219T1400Z-220220T0000Z/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Renovo, Philipsburg, State College, 
Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, 
Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, 
Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, 
Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, 
Gettysburg, York, and Lancaster
347 AM EST Sat Feb 19 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 45 to 50 mph 
  expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From 9 AM this morning to 7 PM EST this evening. The
  strongest winds will occur this afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MRS/JRB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 18, 2:24 PM EST, 23 minutes earlier.

Area forecast discussion, Feb 18, 2:24 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service State College PA
224 PM EST Fri Feb 18 2022

.SYNOPSIS...
Breezy and much colder today with rain and snow showers early
this morning giving way to a mix of clouds and sunshine.
The risk of flooding will remain elevated across the northern
tier of central PA through midday due to a combination of
excessive runoff, snowmelt, and potential ice jams. Snow squalls
are possible Saturday morning into the early afternoon. Fair
weather and moderating temperatures are expected Sunday through
Monday with soaking rain returning to the area on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Dwindling SHSN over the Laurels with hardly a flurry elsewhere in
the mtns. Drying evident on the sat pics and in the dropping
dewpoints. Expect some more clearing for the west, but clouds will
return on WAA ahead of the strong Clipper system. Mainly clear sky
for the rest of the area thru sunrise. Temps will fall off at first
tonight, but stabilize or even rise just a tad over the NW where
clouds and light snow come back in before sunrise. Mins should be
widespread l-m20s with early teen readings in the NW.

WAA precip should develop a couple of hours before the squall
potential ramps up and the cold front nears/passes late at
night. This might make a dusting to an inch in the NW. Squall
potential is the main threat very late tonight as conditions
become classic/excellent. But, they/it (likely one longer
squall perpendicular to the flow) is progged by many CAMs to
arrive in Warren Co right at or slightly before sunrise. Gusty
winds will make visbys lower in the snow. The snow/squalls will
also be arriving as some are headed out for the day. It's not a
workday for many, but still a likely time for people to head
out. This combination of threats (snow, blowing snow, squalls,
time of day) despite not meeting strict snow amount (or ice)
criteria has made it a tough decision. But, we will post a
winter wx advy for the Alleghenies and Laurels for the morning
hours. A wind advisory will also go up at the same time, as the
winds will pick up with the front/squalls and last for much of
the rest of the day, perhaps not peaking until late aftn.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Squall potential is now pretty much a certainty. The threat for
advy wind gusts is also very high, if not totally certain. Thus,
a wind advy will stretch across all the CWA for the period along
and after the passage of the cold front and attendant squalls.

As has been discussed for a couple of shifts, the snow squall
parameter is maximized in the morning hours. Many CAMs have a
narrow squall progged to cross the area from NW to SE from 11Z
NW thru 17-18Z far SE. The potency and coverage of any squalls
will likely be decreased somewhat as they descend the mtns and
get into the Lower Susq. However, the early rise in temps over
places SE of IPT-UNV-AOO will decrease stability and make it
worse/more-likely for flash freezes to occur if heavy snow falls
on the warm pavement and then temps fall. We will taper PoPs
off from 100s W to 40-50 far SE since it may not make measurable
snow past Blue Mtn. Any snow squall warnings will be issued in
addition to the wind advy since the threat for wind gusts 40+KT
exists for much of the day over the bulk of the CWA (mainly
aftn/early evening over the east). As mentioned above...the
strict criteria of 3" of snow is not expected to be met in the
wrn mtns, but the blowing snow, time of day of passage of
strong/severe snow squalls is worth issuance of a wint wx advy
there.

After the front/squalls pass thru, the winds really pick up with
sharp pressure rises. It should also dry out again. But, some
SHSN will linger over the NW. These should die off in the aftn,
but blowing snow could continue to cause problems. Temps fall
for everyone on strong CAA post-fropa. Excellent clearing Sat
night will allow temps to fall into the single digits NW and
lower-mid teens elsewhere. The wind will not go away, so we
won't be looking at temps dropping off as badly as if they would
calm.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Fair wx returns for the second half of the weekend as high
pressure drifts over CPA Sunday morning before migrating off the
Mid Atlc coast Sunday night. As the high pushes offshore, return
flow will usher in milder temps. Temps will warm into the 40s
Sunday afternoon with plenty of sunshine and breezy (but no
longer windy) conditions. Monday looks quite pleasant with
temps warming to the 50s with a mix of sun and clouds and light
winds.

Medium range guidance supports a good chance of rain Tuesday
associated with a wave of low pressure lifting out of the Miss
Valley, then across the eastern Grt Lks. Drier, cooler
conditions should arrive Wednesday, as trailing cold front
clears the area. Focus then shifts to a developing area of low
pressure lifting north from the Gulf Coast. Plenty of
uncertainty with regard to the track of this system. However,
enough agreement in timing among ensemble members to ramp up
POPs Thursday PM. With a blocking high over New England, odds
currently favor at least some wintry precipitation with this
system.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
West northwest winds will continue to gust into the 20s this
afternoon. VFR will prevail in most places through tonight. An
Alberta Clipper pushes across central PA Saturday morning
through early afternoon, with conditions favorable for SHSN and
even stronger/gustier squalls. These will be short- lived, and
will likely decrease in intensity as they move into and out of
the central mtns into the valleys of the SE. Large- scale gusts
will already be in the 30s or higher.

Outlook...

Sun...VFR. 20-25kt wind gusts from 180-210 degrees.

Mon...No sig Wx.

Mon PM-Tues...Deteriorating conditions with RA. Lowest cigs/vis
on Tues. LLWS possible.

&&

.HYDROLOGY...
All minor points falling at this point. Te larger rivers will
continue to swell, but no river forecast points look like they
will exceed their respective flood stages. A few points will
linger a few feet below flood for a couple of days. But, we'll
have a couple of days before more rain enters the picture Mon
night and Tues.

&&

.CLIMATE...
Mild and wet conditions on Thursday 2/17 resulted in the
following daily records being set or tied:

BFD
Record high temperature of 54 ties the old record set in
2006 and matched in 2011.

Rainfall of 1.53 inches breaks the previous record of 0.93
inches set in 1961. It was the 3rd-wettest February day on
record (1.57 inches on 2/25/1961 and 1.55 inches on 2/15/1990).

AOO
Rainfall of 0.71 inches breaks the previous record of 0.47
inches set in 1982.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 AM to 7 PM EST Saturday for PAZ012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063>066.
Winter Weather Advisory from 4 AM to 9 AM EST Saturday for
PAZ004>006-010-011-017-024-033.
Wind Advisory from 4 AM to 7 PM EST Saturday for PAZ004>006-
010-011-017-024-033.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...DeVoir/Fitzgerald/Colbert
AVIATION...DeVoir/RXR/Banghoff
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Feb 18, 1:33 PM EST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
133 PM EST Fri Feb 18 2022

PAZ057>059-063>066-191845-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
133 PM EST Fri Feb 18 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A snow squall is possible during mid-day on Saturday and could cause
dangerous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-191845-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-
133 PM EST Fri Feb 18 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow squalls are possible Saturday morning and could cause dangerous
driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 18, 1:20 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND DMG 1 NE FAIRFIELD          39.80N 77.36W
02/18/2022                   ADAMS              PA   CO-OP OBSERVER

            APPROX 10 TREES DOWN DURING THE OVERNIGHT OR
            EARLY MORNING HOURS.

&&

MRC
Local storm report, Feb 18, 1:33 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     NON-TSTM WND DMG 1 NNW GARRETT           39.87N 79.07W
02/18/2022                   SOMERSET           PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN BETWEEN SOMERSET AND
            MEYERSDALE DUE TO STRONG WINDS OVERNIGHT.

&&

MRC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:17 AM ESTAreal Flood AdvisoryCTPLycoming, Sullivan, Tioga3 hr
Feb 18, 3:51 AM ESTSpecial Weather StatementCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York54 min
Feb 18, 4:44 AM ESTSpecial Weather StatementCTPLancaster46 min
Feb 18, 2:29 PM ESTWinter Weather AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more26 hr

Nearby

Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.